# SDR LR7A2021022302786

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS431700402024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5320, FOUND THE AFT FUSELAGE FS990 LT SIDE BULKHEAD INBOARD TEE AND WEB WITH 2.5" CRACK.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH. 51-60 & 51-70.  NR 0111.  / PSE 53-50-07, AD 2012-06-09.
